# SDR 96ZZZX812

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190DA
- Make and model: Lear 35A
- Aircraft serial: 156
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 66082019
- Condition: Failed
- Location: Lt Engine
- Component: Bendix, 30310719A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATASTROPHIC FAILURE OF NR 1 DC GENERATOR.  LOG BOOKS WERE NOT AVAILABLE, BUT ESTIMATED TSO TO BE 45-50 HOURS.  CAUSE UNKNOWN DUE TO SEVERE DAMAGE OF THE GENERATOR.
